Anomalous ion diffusion in dense dipolar liquids

Biswas, Ranjit ; Roy, Srabani ; Bagchi, Biman (1995) Anomalous ion diffusion in dense dipolar liquids Physical Review Letters, 75 (6). pp. 1098-1101. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


A self-consistent microscopic theory of the mobility of small ions in ultrafast dipolar liquids (like water and acetonitrile) is presented. The theory takes into account the self-motion of the ion and also the bimodal dynamics of the liquid. It is in excellent agreement with the experimental results. In addition, the theory explains the anomalous increase in diffusion for large ions in water for the first time.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:4338
Deposited On:13 Oct 2010 10:42
Last Modified:10 Jan 2011 06:04

Repository Staff Only: item control page